MathSciNet Relay Station
MathSciNet bibliographic data
MR2746348 42B15 (28A75 52A38)
Guth, Larry The endpoint case of the Bennett-Carbery-Tao multilinear Kakeya conjecture. Acta Math. 205 (2010), no. 2, 263–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement